Volume 12, 2006, Number 3

Volume 12Number 1Number 2 ▷ Number 3 ▷ Number 4


Integer structure analysis of primes and composites from sums of two fourth powers
Original research paper. Pages 1—9
J. V. Leyendekkers and A. G. Shannon
Full paper (131 Kb) | Abstract

Using integer structure to solve Diophantine equations
Original research paper. Pages 10—19
J. V. Leyendekkers and A. G. Shannon
Full paper (85 Kb) | Abstract

Some recurrence relations associated with the Alavi sequence
Original research paper. Pages 20—24
K. T. Atanassov and A. G. Shannon
Full paper (42 Kb) | Abstract


Volume 12Number 1Number 2 ▷ Number 3 ▷ Number 4

Comments are closed.